# SDR SIMA200316904

- Difficulty date: June 17, 2003
- Submitted: July 10, 2003
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3631001007
- Part serial: 4281
- Condition: Inoperative
- Location: Avionic Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DURING DESCENT, CREW NOTED FLAP FAIL INDICATION WITH SPS ADVANCE CREW FOLLOWED AOM AND DECLARED AN EMERGENCY.  DURING THE DESCENT INTO ORD THE FLAPS WERE STUCK AT ZERO.  AIRCRAFT LANDED SAFELY WITH NO FURTHER INCIDENTS REPORTED.  MAINTENANCE REMOVED AND REPLACED THE FLAP ELECTRONIC CONTROL UNIT IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
